| Model Number |
MMT-723RNAH |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
11/10/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that customer experienced high blood glucose of over 600 mg/dl.Customer was treated with syringe.Customers stated that insulin pump alarmed for low reservoir.Customer declined troubleshoot for high blood glucose.Insulin pump will not be returned for analysis.